Boundedness of certain oscillatory singular integrals

Volume 114 / 1995

Dashan Fan Studia Mathematica 114 (1995), 105-116 DOI: 10.4064/sm-114-2-105-116

Abstract

We prove the $L^p$ and $H^1$ boundedness of oscillatory singular integral operators defined by Tf = p.v.Ω∗f, where $Ω(x) = e^{iΦ(x)}K(x)$, K(x) is a Calderón-Zygmund kernel, and Φ satisfies certain growth conditions.

Authors

  • Dashan Fan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image